# SDR FDEA201109033643

- Difficulty date: September 3, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6516350300
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183, RBL 17.8 VERTICAL BEAM IS CORRODED WITH EXFOLIATION AT LOWER ATTACHMENTS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW EA 7-5310-152433
